Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 53, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Apr 3, 2017, 3:13 PM EDT for Camden County, Glynn County, Georgia. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 3, 2017, 3:13 PM EDT (19:13 UTC)
- Expired
- Apr 3, 2017, 4:00 PM EDT
- In force
- 47 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Camden County, GA, Glynn County, GA
The radar
The Jacksonville radar (KJAX), 67 km from the middle of the area, began a volume at 19:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 7.2 hours before the alert went out and 66 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 546 J/kg
- Mixed-layer CIN
- -53 J/kg
- Mixed-layer LCL
- 715 m above ground
- 0-6 km bulk shear
- 41 kt
- 0-1 km storm-relative helicity
- 119 m²/s²
- 0-3 km storm-relative helicity
- 172 m²/s²
- Significant tornado parameter
- 0.4
- Supercell composite
- 3.9
The text
As transmitted.
869
WUUS52 KJAX 031913
SVRJAX
GAC039-127-032000-
/O.NEW.KJAX.SV.W.0053.170403T1913Z-170403T2000Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jacksonville FL
313 PM EDT MON APR 3 2017
The National Weather Service in Jacksonville has issued a
* Severe Thunderstorm Warning for...
Northeastern Camden County in southeastern Georgia...
Southwestern Glynn County in southeastern Georgia...
* Until 400 PM EDT
* At 313 PM EDT, a severe thunderstorm was located over Woodbine,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Brunswick, Woodbine, Dock Junction, Waverly, Jekyll Island and
Dover Bluff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3106 8138 3092 8175 3100 8181 3116 8172
3128 8155 3108 8137
TIME...MOT...LOC 1913Z 232DEG 17KT 3099 8175
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER3 follow-up statements
357
WWUS52 KJAX 031924
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
324 PM EDT MON APR 3 2017
GAC039-127-032000-
/O.CON.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Camden GA-Glynn GA-
324 PM EDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR NORTHEASTERN CAMDEN AND SOUTHWESTERN GLYNN COUNTIES...
At 324 PM EDT, a severe thunderstorm was located near Waverly, or 7
miles northeast of Woodbine, moving northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brunswick, Dock Junction and Jekyll Island.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3106 8138 3101 8169 3114 8171 3124 8152
3108 8137
TIME...MOT...LOC 1924Z 233DEG 20KT 3105 8164
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER930
WWUS52 KJAX 031936
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
336 PM EDT MON APR 3 2017
GAC039-031945-
/O.CAN.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Camden GA-
336 PM EDT MON APR 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CAMDEN COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 3112 8141 3108 8154 3108 8156 3107 8156
3107 8157 3109 8156 3110 8157 3111 8156
3113 8156 3113 8157 3112 8158 3111 8161
3113 8162 3124 8152
TIME...MOT...LOC 1935Z 230DEG 19KT 3111 8157
$$
GAC127-032000-
/O.CON.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Glynn GA-
336 PM EDT MON APR 3 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 400 PM EDT
FOR SOUTH CENTRAL GLYNN COUNTY...
At 335 PM EDT, a severe thunderstorm was located near Brunswick,
moving northeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Brunswick and Dock Junction.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3112 8141 3108 8154 3108 8156 3107 8156
3107 8157 3109 8156 3110 8157 3111 8156
3113 8156 3113 8157 3112 8158 3111 8161
3113 8162 3124 8152
TIME...MOT...LOC 1935Z 230DEG 19KT 3111 8157
HAIL...1.00IN
WIND...60MPH
$$
ELSENHEIMER203
WWUS52 KJAX 031950
SVSJAX
Severe Weather Statement
National Weather Service Jacksonville FL
350 PM EDT MON APR 3 2017
GAC127-032000-
/O.EXP.KJAX.SV.W.0053.000000T0000Z-170403T2000Z/
Glynn GA-
350 PM EDT MON APR 3 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL GLYNN COUNTY
WILL EXPIRE AT 400 PM EDT...
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning will
be allowed to expire.
LAT...LON 3112 8141 3108 8154 3108 8156 3107 8156
3107 8157 3109 8156 3110 8157 3111 8156
3113 8156 3113 8157 3112 8158 3111 8161
3113 8162 3124 8152
TIME...MOT...LOC 1950Z 232DEG 17KT 3115 8151
$$
ELSENHEIMERWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 3, 11:43 AM EDT, 3 hours 30 minutes earlier.
Area forecast discussion, Apr 3, 11:43 AM EDT, 3 hours 30 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1143 AM EDT Mon Apr 3 2017
...ENHANCED RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON FOR
LOCATIONS FROM ALMA NORTHWARD...
...STRONG TO SEVERE THUNDERSTORMS POSSIBLE THIS AFTERNOON FOR
LOCATIONS EAST OF U.S. HIGHWAY 301...
.UPDATE...
Late morning surface analysis depicts a warm front pushing
northward through inland southeast Georgia, with strengthening low
pressure (996 millibars) centered near the Ozarks, moving
northeastward. A large squall line containing strong to severe
thunderstorms extends along a pre-frontal trough from northwestern
Georgia southward to the western Florida panhandle. Isolated showers
developed earlier this morning along the retreating warm front
over coastal locations, and this activity has since moved north of
our region. An extensive cumulus field persists over the coastal
counties per morning visible satellite imagery, but this cloud
cover is poised to move offshore, with significant insolation
expected to overspread northeast FL early this afternoon, boosting
highs into the 80s. Dewpoints in the warm sector are running in
the 65-70 range as southerly winds increase to 15-20 mph area-
wide.
Strong heating over north central and northeast FL will allow for
increasing instability as the afternoon progresses, which will be
coupled with strengthening southwesterly winds aloft to present an
increasing threat for strong to severe thunderstorm development.
Short term high resolution guidance indicates that convection will
begin to develop during the early afternoon hours along or just
west of U.S. Highway 301, with activity increasing in coverage as
it encounters the Atlantic coast sea breeze that should be
positioned just west of the Interstate 95 corridor. Strong to
severe thunderstorms will be possible within this convection, with
damaging wind gusts and hail being the primary threats. An
isolated tornado cannot be ruled out as helicity becomes enhanced
along the existing sea breeze boundary. This broken line of
convection should progress quickly east-northeastward at 25-35 mph
late this afternoon, and should move into the near shore coastal
waters towards sunset.
Meanwhile, the main squall line situated along the pre-frontal
trough will progress eastward as the afternoon progresses. This
line will approach the upper Altamaha/Ocmulgee River region during
the late afternoon hours, with some convection possibly developing
ahead of this line for locations from Alma northward. The Storm
Prediction Center has upgraded the severe weather threat for this
area to Enhanced, with a Slight Risk covering the rest of
southeast Georgia and the western Suwannee Valley. Severe
thunderstorms with this activity will be capable of producing
damaging wind gusts, hail, and tornadoes. A severe thunderstorm or
tornado watch will likely be issued this afternoon for these
locations. Hi-res guidance suggests that this line will progress
slowly southeastward through the evening and overnight hours,
moving into the Georgia coastal waters and approaching the
Interstate 10 corridor after midnight. The upper trough currently
over the Ozarks will progress into the Ohio Valley overnight, and
with support aloft weakening, the line will become broken
overnight, with individual convective cells weakening by the
predawn hours along I-10. However, enough diffluence in the flow
aloft and remaining instabilty may keep a threat for strong to
severe thunderstorms in place through around sunrise, with
locally heavy rainfall possible along portions of the I-10
corridor as the front stalls along the FL/GA border.
&&
.AVIATION...
MVFR ceilings of 1500-2500 feet are expected through around 19Z-
20Z at the regional terminals. Showers and thunderstorms will
develop just west of the terminals shortly after 18Z, with strong
to severe thunderstorms possibly impacting the Duval County
terminals, SSI, and SGJ between 19Z-23Z. Activity may also
initially develop near the GNV terminal in the 18Z-21Z time frame.
We have placed tempo groups at each terminal through the afternoon
hours for south-southwest wind gusts up to 40 knots accompanying
these thunderstorms, which will bring brief periods of MVFR to IFR
conditions. Outside of thunderstorm activity, sustained southerly
wind speeds of 15-20 knots are expected at the regional terminals,
occasional gusts near 30 knots possible. Southwesterly winds at
2000 feet will increase to 35-40 knots at the regional terminals
after 00Z tonight, with south-southwest surface winds remaining in
the 10-15 knot range outside of thunderstorm activity tonight. A
squall line of strong to severe thunderstorms may impact SSI after
00Z, bringing another round of brief sub-VFR conditions with
strong wind gusts possible.
&&
.MARINE...
Small Craft Advisories are now in effect for both the near shore
and offshore coastal waters, as south-southeast winds strengthen
this afternoon ahead of a pre-frontal trough and associated
squall line of strong to severe thunderstorms. Seas in the
offshore waters will build to 5-7 feet in the offshore waters
through Tuesday morning. Thunderstorms developing along sea breeze
boundaries this afternoon will enter the near shore waters during
the late afternoon and early evening hours, with strong to severe
storms possible. A squall line containing strong to severe
thunderstorms may also impact the Georgia waters towards or
shortly after sunset this evening.
A frontal boundary will stall near the FL/GA border on Tuesday,
with winds and seas quickly subsiding below caution levels by
sunrise in the near shore waters. Winds and seas will subside
below SCA levels in the offshore waters during the late morning
hours, with a further reduction below caution levels expected
offshore by Tuesday evening. Winds and seas will increase once
again on Wednesday ahead of a strong cold front, with southerly
winds increasing to SCA levels during the afternoon hours.
Offshore winds will occasionally gust to gale force on Wednesday
night and Thursday, with another squall line of strong to severe
thunderstorms potentially impacting the waters during the
overnight hours on Wednesday night just ahead of the strong cold
front. Small Craft Advisory conditions will continue through
Thursday in the near shore waters and through Thursday night
offshore.
Rip Currents: Strong south-southeast winds will create a strong
longshore current that will result in a moderate rip current risk
at area beaches through this afternoon.
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 85 66 86 67 / 60 60 20 20
SSI 78 69 83 69 / 50 50 40 20
JAX 84 69 86 69 / 60 50 50 20
SGJ 83 70 85 69 / 50 30 40 10
GNV 87 69 86 68 / 10 50 60 10
OCF 87 67 86 67 / 10 30 40 10
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...None.
GA...None.
AM...Small Craft Advisory until 11 AM EDT Tuesday for Waters from
Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM-
Waters from Fernandina Beach to St. Augustine FL from 20 to
60 NM-Waters from St. Augustine to Flagler Beach FL from 20
to 60 NM.
Small Craft Advisory until 4 AM EDT Tuesday for Coastal waters
from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM-Coastal waters from St. Augustine to Flagler
Beach FL out 20 NM.
&&
Nelson/Elsenheimer/WalkerHazardous weather outlook, Apr 3, 2:37 PM EDT, 36 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jacksonville FL 237 PM EDT Mon Apr 3 2017 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040-124-125- GAZ132>136-149>154-162>166-041845- Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- Hamilton-Suwannee-Columbia-Baker-Inland Nassau-Inland Duval-Union- Bradford-Clay-St. Johns-Gilchrist-Alachua-Putnam-Flagler-Marion- Coastal Nassau-Coastal Duval-Coffee-Jeff Davis-Bacon-Appling- Wayne-Atkinson-Ware-Pierce-Brantley-Inland Glynn-Coastal Glynn- Echols-Clinch-Charlton-Inland Camden-Coastal Camden- 237 PM EDT Mon Apr 3 2017 ...TORNADO WATCH FOR PORTIONS OF INLAND SOUTHEAST GEORGIA THROUGH 9 PM THIS EVENING... ...STRONG TO SEVERE THUNDERSTORMS POSSIBLE ELSEWHERE THIS AFTERNOON THROUGH TONIGHT... ...SMALL CRAFT ADVISORIES THROUGH TONIGHT... This Hazardous Weather Outlook is for Northeast Florida, Southeast Georgia and the Adjacent Coastal Waters. .DAY ONE...This Afternoon and Tonight... Strong to Severe Thunderstorms will be possible from the mid- afternoon through the overnight hours. Storms firing along the Atlantic Coast Sea Breeze front along the I-95 and U.S. 301 corridors during the mid afternoon may become strong to severe with damaging winds and hail being the primary threats. Activity will move eastward and impact the Atlantic coastal counties during the late afternoon and early evening hours. Meanwhile, a squall line of strong to severe thunderstorms will push eastward into inland Southeast Georgia and the Suwannee River Valley from the late afternoon hours through this evening. The Storm Prediction Center has issued a Tornado Watch through 9 PM this evening. Damaging winds, hail, and isolated tornadoes will be possible with this activity. This squall line is expected to impact the remainder of southeast Georgia during the late evening hours, and will then impact the Interstate 10 corridor after midnight. Strong to isolated severe thunderstorms will remain possible overnight as this activity moves southward. Small Craft advisories are in effect for the near shore and offshore coastal waters through tonight, as south-southeasterly winds strengthen today and become southwesterly tonight. These strong winds will also create a moderate risk of rip currents at area beaches today. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... Scattered Thunderstorms will remain possible...mainly across northeast and north central Florida as well as coastal southeast Georgia on Tuesday. A few storms may become strong...with gusty winds being the primary threat. Another strong frontal boundary will approach Wednesday and push through the region Wednesday Night and early Thursday with another round of strong to severe thunderstorms expected. Stronger activity will be capable of producing damaging wind gusts, isolated tornadoes and locally heavy rainfall. Windy conditions are expected Wednesday through Friday and Small Craft Advisories are expected over the coastal waters, with near Gale Force wind gusts possible. Wind Advisories may be required for the land areas on Wednesday. .SPOTTER INFORMATION STATEMENT... Spotters across inland sections of southeast Georgia are asked to activate and relay reports of damage to the National Weather Service and local emergency managers. Spotters will likely be activated elsewhere during the early evening hours tonight. For additional information, visit the National Weather Service in Jacksonville website on the internet at weather.gov/jax. Nelson
In the hours before
Special weather statement, Apr 3, 2:13 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Jacksonville FL
213 PM EDT MON APR 3 2017
GAZ132-133-031845-
Coffee GA-Jeff Davis GA-
213 PM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN COFFEE AND JEFF DAVIS
COUNTIES UNTIL 245 PM EDT...
At 213 PM EDT, Doppler radar was tracking a strong thunderstorm near
Pridgen, or 8 miles north of Broxton, moving northeast at 20 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Hazlehurst, Broxton, Ambrose, Pridgen, Snipesville, Denton and Grays
Landing.
LAT...LON 3197 8243 3184 8244 3184 8252 3175 8252
3175 8255 3173 8252 3167 8252 3167 8262
3165 8263 3157 8304 3162 8304 3166 8300
3179 8299 3178 8287 3192 8268 3196 8255
3195 8249 3195 8248 3196 8250
TIME...MOT...LOC 1813Z 222DEG 10KT 3174 8294
ELSENHEIMERSpecial weather statement, Apr 3, 2:28 PM EDT, 45 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
228 PM EDT MON APR 3 2017
GAZ134-135-150-151-031900-
Pierce GA-Ware GA-Bacon GA-Appling GA-
228 PM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN PIERCE...
NORTHWESTERN WARE...BACON AND SOUTHERN APPLING COUNTIES UNTIL 300 PM
EDT...
At 228 PM EDT, Doppler radar was tracking a strong thunderstorm 7
miles southeast of Alma, moving northeast at 45 mph.
Locations impacted include...
Alma, Surrency, Jamestown, Pebble Hill, Bristol, Dixie Union, New
Lacy and Bickley.
LAT...LON 3184 8207 3183 8206 3182 8209 3180 8209
3180 8211 3177 8209 3177 8213 3157 8213
3156 8215 3156 8213 3141 8217 3122 8254
3134 8263 3147 8263 3147 8260 3149 8260
3167 8244 3185 8209
TIME...MOT...LOC 1828Z 230DEG 38KT 3145 8241
ELSENHEIMERSpecial weather statement, Apr 3, 2:45 PM EDT, 28 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
245 PM EDT MON APR 3 2017
GAZ164-165-031915-
Inland Camden GA-Charlton GA-
245 PM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR WESTERN CAMDEN AND NORTHEASTERN
CHARLTON COUNTIES UNTIL 315 PM EDT...
At 245 PM EDT, Doppler radar was tracking a strong thunderstorm near
Folkston, moving northeast at 40 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Folkston, Woodbine, Homeland, Waverly, Winokur, Tarboro and
Colesburg.
LAT...LON 3094 8164 3077 8178 3079 8179 3080 8188
3083 8190 3081 8191 3083 8195 3080 8197
3094 8212 3101 8208 3108 8206 3105 8194
3109 8192 3110 8184 3114 8182 3117 8177
3115 8176 3115 8172 3099 8163
TIME...MOT...LOC 1845Z 216DEG 34KT 3088 8195
ELSENHEIMERSpecial weather statement, Apr 3, 3:02 PM EDT, 11 minutes before
Special Weather Statement
National Weather Service Jacksonville FL
302 PM EDT MON APR 3 2017
GAZ135-136-031930-
Appling GA-Wayne GA-
302 PM EDT MON APR 3 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WAYNE AND EASTERN
APPLING COUNTIES UNTIL 330 PM EDT...
At 301 PM EDT, Doppler radar was tracking a strong thunderstorm over
Surrency, moving northeast at 40 mph.
Nickel size hail and Wind gusts of 45 to 55 mph can be expected along
with possible minor damage.
Locations impacted include...
Surrency and Odum.
A tornado watch remains in effect until 900 PM EDT for southeastern
Georgia.
LAT...LON 3187 8211 3186 8212 3182 8204 3182 8201
3179 8199 3178 8198 3179 8196 3176 8194
3150 8217 3156 8225 3156 8226 3165 8239
3189 8214 3189 8212 3190 8211
TIME...MOT...LOC 1901Z 222DEG 37KT 3168 8218
ELSENHEIMERThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 3, 2:13 PM EDT | Special Weather Statement | JAX | Jeff Davis | 32 min |
| Apr 3, 2:28 PM EDT | Special Weather Statement | JAX | Appling, Bacon | 32 min |
| Apr 3, 2:34 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 30 min |
| Apr 3, 2:45 PM EDT | Special Weather Statement | JAX | Camden | 30 min |
| Apr 3, 3:02 PM EDT | Special Weather Statement | JAX | Appling | 28 min |
| Apr 3, 3:17 PM EDT | Special Weather Statement | JAX | Glynn | 28 min |
| Apr 3, 3:21 PM EDT | Severe Thunderstorm Warning | JAX | Coffee, Jeff Davis | 39 min |
| Apr 3, 3:39 PM EDT | Special Weather Statement | JAX | Wayne | 51 min |
| Apr 3, 4:03 PM EDT | Special Weather Statement | JAX | Jeff Davis | 42 min |
| Apr 3, 4:10 PM EDT | Special Weather Statement | JAX | Glynn | 35 min |
| Apr 3, 4:26 PM EDT | Severe Thunderstorm Warning | JAX | Appling | 27 min |
| Apr 3, 4:27 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 18 min |
| Apr 3, 4:34 PM EDT | Special Weather Statement | JAX | Camden | 26 min |
| Apr 3, 4:42 PM EDT | Special Weather Statement | JAX | Clinch | 33 min |
| Apr 3, 4:45 PM EDT | Severe Thunderstorm Warning | JAX | Glynn | 29 min |
| Apr 3, 4:59 PM EDT | Special Weather Statement | JAX | Wayne | 16 min |
| Apr 3, 5:11 PM EDT | Severe Thunderstorm Warning | JAX | Wayne | 19 min |
| Apr 3, 5:20 PM EDT | Special Weather Statement | JAX | Echols | 25 min |
| Apr 3, 5:31 PM EDT | Severe Thunderstorm Warning | JAX | Clinch, Echols | 44 min |
| Apr 3, 5:33 PM EDT | Special Weather Statement | JAX | Glynn | 42 min |
| Apr 3, 5:57 PM EDT | Severe Thunderstorm Warning | JAX | Camden, Glynn | 48 min |
| Apr 3, 6:16 PM EDT | Special Weather Statement | JAX | Clinch, Ware | 44 min |
| Apr 3, 6:47 PM EDT | Severe Thunderstorm Warning | JAX | Camden | 28 min |
| Apr 3, 6:59 PM EDT | Special Weather Statement | JAX | Camden | 31 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.